# SDR CALA2016042695299

- Difficulty date: April 22, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND BULK PIT LOWER LT CORNER EDGE OF DOOR FRAME DAMAGED.  REPAIRED BULK CARGO DOOR LOWER FWD CORNER IAW SRM 52-30-01 FIG 201 REPAIR 6.
